MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II BCS XLPE ART ISRT SZ 5-6 RT 10MM; PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMICONSTRAIND,CMNTD,POLYMR/METAL/POLYMR

SMITH & NEPHEW, INC. JRNY II BCS XLPE ART ISRT SZ 5-6 RT 10MM; PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMICONSTRAIND,CMNTD,POLYMR/METAL/POLYMR
Catalog Number 74027252
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Injury (2348)
Date of Event 02/02/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient fell post op and tore quad tendon.Procedure to fix quad included poly swap.
 
Additional Manufacturer Narrative
The associated complaint device was not returned.A clinical analysis indicates that there is insufficient clinically relevant documentation was provided, therefore, a thorough medical investigation cannot be performed.However, the contributing factors (post-op fall with subsequent quad-tendon tear) reportedly led to the revision.The patient impact beyond possible pain and the revision procedure itself cannot be determined.No further medical assessment is warranted at this time.Without the actual product involved and/or device information, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.No further actions are being taken at this time.We consider this investigation closed.

Brand Name
JRNY II BCS XLPE ART ISRT SZ 5-6 RT 10MM
Common Device Name
PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMICONSTRAIND,CMNTD,POLYMR/METAL/POLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7262347
Report Number1020279-2018-00142
Device Sequence Number16440440
Product Code JWH
UDI-Device Identifier00885556179413
UDI-Public00885556179413
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K111711
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number74027252
Initial Date Received by Manufacturer 02/02/2018
Supplement Date Received by Manufacturer02/02/2018
Initial Report FDA Received Date02/10/2018
Supplement Report FDA Received Date05/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;